# SDR DALA1119869877

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN & STRUCTURE FOR POTABLE WATER STA 149 TO STA 160.  LIMITS OF CORR AREA ON POTABLE WATER PAN WITHIN LIMITS PER DC9 SRM 51-10-3 WEB & STRUCTURE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1, CUT OUT DAMAGED AREAS ON WEB IAW DC9 SRM 51-70-4 FABBED AND INST REPAIR PARTS FOR WEB IAW SRM 51-70-4, & FABBED & INST FLOOR SUPPORTS IAW 53-13-1, FIG 11, 51-30-5, & 51-30-2 INST REPAIR PARTS IAW SRM 51-30-2 AND SRM 51-30-5.
